# SDR 2007FA0000046

- Difficulty date: January 5, 2007
- Submitted: January 18, 2007
- Operation: General aviation
- Aircraft: N3436D
- Make and model: Cessna 170B
- Aircraft serial: 26979
- Engine: Cont O300*
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 05112821
- Condition: Cracked
- Location: Wing
- Part time: 4,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT FORWARD END AND PROGRESSES AFT.  PROP STRIKE, OUT OF BALANCE PROP.  EXAMPLE FROM C-170B WITH THE ENGINE INSTALLED.  (K)
